# SDR P5CA9800365

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B105469
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FUSELAGE ACCESS DOOR 191AL FORWARD HINGE ATTACH ANGLE.  REPLACED ATTACH ANGLE PER BAC MM 20-51-01.
